1 Citation (Scopus)
Original languageEnglish
Pages (from-to)933-938
Number of pages6
JournalMathematical Notes
Volume104
Issue number5-6
DOIs
Publication statusPublished - 1 Nov 2018

Scopus subject areas

  • Mathematics(all)

Cite this

@article{45d75f63d95f422a85cb08bcc4838773,
title = "Semiclassical Asymptotics of the Spectrum of the Subcritical Harper Operator",
keywords = "Harper operator, semiclassics, spectrum",
author = "Fedotov, {A. A.} and Shchetka, {E. V.}",
year = "2018",
month = "11",
day = "1",
doi = "10.1134/S0001434618110391",
language = "English",
volume = "104",
pages = "933--938",
journal = "Mathematical Notes",
issn = "0001-4346",
publisher = "Pleiades Publishing",
number = "5-6",

}

TY - JOUR

T1 - Semiclassical Asymptotics of the Spectrum of the Subcritical Harper Operator

AU - Fedotov, A. A.

AU - Shchetka, E. V.

PY - 2018/11/1

Y1 - 2018/11/1

KW - Harper operator

KW - semiclassics

KW - spectrum

UR - http://www.scopus.com/inward/record.url?scp=85059229744&partnerID=8YFLogxK

U2 - 10.1134/S0001434618110391

DO - 10.1134/S0001434618110391

M3 - Article

AN - SCOPUS:85059229744

VL - 104

SP - 933

EP - 938

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

IS - 5-6

ER -